# SDR AALA20060849

- Difficulty date: October 10, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3C INOPERATIVE.  RELAMPED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
